Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
The blow up analysis of solutions of the elliptic sinh-Gordon equation
Authors: Jost, J.; Wang, G.; Ye, D.; Zhou, C.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 31
Issue / Number: 2
Start Page: 263
End Page: 276
Document Type: Article
ID: 402055.0
On a nonlinear elliptic equation arising in a free boundary problem
Authors: Wang, G.; Ye, D.
Date of Publication (YYYY-MM-DD): 2003
Title of Journal: Mathematische Zeitschrift
Volume: 244
Issue / Number: 3
Start Page: 531
End Page: 548
Document Type: Article
ID: 121545.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.